# SDR DXTA2013043005365

- Difficulty date: April 25, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N895QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258606
- Aircraft time: 6,273 hours, 4,528 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Ground Stud
- Part number: 2855102
- Condition: Failed
- Location: Apu Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START.  TESTED APPROPRIATELY, ALL LIGHTS WORKING, BUT WHEN THE MASTER SWITCH WAS POSITIONED TO "START," NOTHING HAPPENED.  IMMEDIATELY AFTERWARDS, THERE WAS A STRONG ELECTRICAL ODOR IN THE APU COMPARTMENT. FOUND APU GENERATOR GROUNDING CABLE ON AIRFRAME SIDE WELDED. REMOVED & REPLACED GROUND STUD,  CRIMPED NEW TERMINAL. CONNECTED NEW TERMINAL TO GROUND STUD. OPS CHECK APU / GENERATOR.  OPS CHECKED GOOD. DRAWING 2855, & 321868. MM 49-11-00.
